# SDR SCNA99007

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, GOT PULL UP AURAL ALERT AT 200 FT AGL.  ABORTED APPROACH.  INBOARD AND OUTBAORD FLAPS WERE AT 26 DEGREES PLUS OR MINUS 1 DEGREE.  GPWA'S FLAP OVERRIDE WAS SELECTED AND AURAL PULL UP WENT OUT.  LANDED UNEVENTFULLY.  ADJUSTED INBOARD AND OUTBOARD FLAP TRANSMISSION ASSEMBLIES TO 180 DEGREES OFF STOPS PER MM 275141.  RESAFETIED TORQUE TUBES.  PERFORMED GPWS TEST AND SYSTEM OPERATIONALLY CHECKS NORMAL.  OK FOR SERVICE.
